The asymptotics of a solution of Dirichlet problems for second and fourth order equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 907-924
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_5_a15,
author = {A. I. Kochura},
title = {The asymptotics of a solution of {Dirichlet} problems for second and fourth order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {907--924},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_5_a15/}
}
A. I. Kochura. The asymptotics of a solution of Dirichlet problems for second and fourth order equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 907-924. http://geodesic.mathdoc.fr/item/DE_1968_4_5_a15/